# SDR SWIA201232313

- Difficulty date: November 30, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 30,290 hours, 42,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE LIGHT ON THE EMERGENCY LIGHT FLOOR STRIP AT SEAT 7A IS BURNED OUT.  (FLT 5309)  RELAMPED EMERGENCY LIGHT.
